# SDR CALA2013111292834

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 49,977 hours, 6,025 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW LOG 3, THREE EACH FLOOR PROXIMITY EMERGENCY LIGHTS IN AFT GALLEY ARE BROKEN.  LIGHTS STILL OPERATE NORMAL.  REPLACED THREE EACH EMERGENCY EXIT LIGHT LENS IN AFT GALLEY, LIGHTS OPERATION CHECKED OK.
